MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS R BRDG BRG STD+/LG 12.5; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 LCS R BRDG BRG STD+/LG 12.5; LCS : KNEE TIBIAL INSERT
Catalog Number 127852025
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Surgeon is ordering a continuing care lcs brg inlay for a planned revision right side.Doi: unknown , dor: planned.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.Device history lot
=
> ue2dr1003.Device history review
=
> review of product lot ue2dr1003 manufacturing records was completed by the manufacturing site in (b)(4), with notification received that: "no anomalies or deviations were found." it was confirmed that (b)(4) off products were finish manufactured "09-march-200." if information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS R BRDG BRG STD+/LG 12.5
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8336433
Report Number1818910-2019-84410
Device Sequence Number2100032
Product Code NJL
UDI-Device Identifier10603295020653
UDI-Public10603295020653
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number127852025
Device Lot NumberUE2DR1003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer03/18/2019
04/08/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date03/22/2019
04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1